# SDR 2004F00009

- Difficulty date: August 14, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N308NA
- Make and model: Pilats PC1245
- Aircraft serial: 226
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 066031252500
- Part serial: 2680
- Condition: Inoperative
- Location: Ehsi
- Part time: 4,028 hours, 6,874 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CO-PILOTS EHSI DISPLAY DOES NOT POWER UP.  MOVED THE DISPLAY TO ANOTHER POSITION AND THE PROBLEM FOLLOWED.  REMOVED AND REPLACED WITH SERVICEABLE AND OPS CHECK OK.  (M)
